# SDR UPS01435906

- Difficulty date: May 11, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- Aircraft time: 72,316 hours, 20,588 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VINSPECTION TYPE:C-2 M/D - LT BS 1265 FRAME NR 2 DOOR STOP FTG AREA FOUND TWO FASTENER HOLES CRACKED.  ONE CRACK AT FRAME INNER CHORD.  ANOTHER CRACK AT FRAME WEB.  CHORD AND WEB REPLACED IAW UPS EO B747-5310-12070-F APPENDIX E.
